REAL

Items where Author is "AbdEl-Salam, Sh.A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

El-Sayed, Ahmed and AbdEl-Salam, Sh.A. (2008) On the stability of a fractional-order differential equation with nonlocal initial condition. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (29). pp. 1-8. ISSN 1417-3875

AbdEl-Salam, Sh.A. and El-Sayed, Ahmed (2007) On the stability of some fractional-order non-autonomous systems. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (6). pp. 1-14. ISSN 1417-3875

El-Sayed, Ahmed and AbdEl-Salam, Sh.A. (2007) Weighted Cauchy-type problem of a functional differ-integral equation. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (30). pp. 1-9. ISSN 1417-3875

This list was generated on Thu Mar 30 04:47:25 2017 CEST.